排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2003, Vol. 21 Issue (2): 7-11    DOI: 10.3969/j.issn.1674-8530.2003.02.002
Article Current Issue| Next Issue| Archive| Adv Search |
Mathematical Methods of Segmenting the Axial Streamline for Centrifugal Impeller
BAN Yun-ji et. al
Dalian Deepblue Pump Co., LTD, Dalian, Liaoning 116031, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn